# SDR SWAA2024092740704

- Difficulty date: September 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERIES PACKS M1675; M1688; M1672 FAIL TEST EMERGENCY BATTERIES PACKS M1675 M1688 M1672 FAIL TEST<[01] REPLACED EMERGENCY BATTERIES PACKS M1675; M1672; M1688; PERFORMED GOOD TEST PER AMM 33-51-06-960-805. TASK CARD COMPLETED;[02] VERIFIED ACTION 1. JOB COMPLETE.
